Alert archive / Montana / High Wind Warnings in 2006
High Wind Warning 13, NWS Billings, MT
NWS Billings, MT issued this high wind warning at Nov 30, 2006, 8:15 AM MST for Park County, Montana. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2006, 8:15 AM MST (15:15 UTC)
- Expired
- Nov 30, 2006, 6:05 PM MST
- In force
- 10 hr
- Issued by
- NWS Billings, MT
County Park County, MT
The radar
The Billings radar (KBLX), 155 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 3.3 hours before the alert went out and 318 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2305 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 179 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KBYZ 301515 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 815 AM MST THU NOV 30 2006 .LOW PRESSURE IN CENTRAL MONTANA COMBINED WITH HIGH PRESSURE OVER IDAHO AND WYOMING WILL PRODUCE STRONG WINDS THROUGH THE UPPER YELLOWSTONE AND STILLWATER RIVER VALLEYS TODAY. WINDS ARE EXPECTED TO BEGIN TO DIMINISH BY LATE THIS AFTERNOON. MTZ065-302315- /O.UPG.KBYZ.WI.Y.0024.000000T0000Z-061201T0100Z/ /O.NEW.KBYZ.HW.W.0013.061130T1515Z-061201T0100Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 815 AM MST THU NOV 30 2006 ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. EXPECT SOUTHWEST WINDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH TODAY. THE WINDS ARE EXPECTED TO BEGIN TO DIMINISH TO AROUND 40 TO 50 MPH WITH GUSTS TO 60 MPH LATER THIS AFTERNOON. THE COMBINATION OF STRONG WINDS AND RECENTLY FALLEN SNOW WILL RESULT IN BLOWING SNOW AND LOW VISIBILITIES IN OPEN AREAS. TRAVELERS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE SHOULD BE PREPARED FOR GUSTY CROSSWINDS AND VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES DUE TO BLOWING SNOW. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ MTZ066-302315- /O.CON.KBYZ.WI.Y.0024.000000T0000Z-061201T0100Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 815 AM MST THU NOV 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH TODAY. WINDS WILL DIMINISH BY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. THE COMBINATION OF STRONG WINDS AND RECENTLY FALLEN SNOW WILL RESULT IN BLOWING SNOW AND LOW VISIBILITIES IN OPEN AREAS. THOSE TRAVELING IN THE AREA SHOULD BE PREPARED FOR GUSTY WINDS AND VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES DUE TO BLOWING SNOW. $$ HOOLEY
2 follow-up statements
000 WWUS75 KBYZ 302215 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 315 PM MST THU NOV 30 2006 .LOW PRESSURE OVER SOUTHERN CANADA COMBINED WITH HIGH PRESSURE OVER SOUTHEAST IDAHO WILL CONTINUE TO PRODUCE STRONG WINDS THROUGH THE UPPER YELLOWSTONE AND STILLWATER RIVER VALLEYS FOR THE REMAINDER OF THE AFTERNOON. WINDS ARE EXPECTED TO BEGIN TO DIMINISH EARLY THIS EVENING. MTZ065-010100- /O.CON.KBYZ.HW.W.0013.000000T0000Z-061201T0100Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 315 PM MST THU NOV 30 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 45 TO 55 MPH WITH GUSTS TO 75 MPH FOR THE REMAINDER OF THE AFTERNOON. THE WINDS WILL BEGIN TO DIMINISH TO AROUND 40 TO 50 MPH WITH GUSTS TO 60 MPH LATER THIS EVENING. THE COMBINATION OF STRONG WINDS AND RECENTLY FALLEN SNOW WILL RESULT IN BLOWING SNOW AND LOW VISIBILITIES IN OPEN AREAS. TRAVELERS ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE SHOULD BE PREPARED FOR GUSTY CROSSWINDS AND VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES DUE TO BLOWING SNOW. WINDS OF THESE MAGNITUDES CAN CAUSE PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. $$ MTZ066-010100- /O.CON.KBYZ.WI.Y.0024.000000T0000Z-061201T0100Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 315 PM MST THU NOV 30 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. EXPECT SOUTHWEST WINDS OF 30 TO 45 MPH WITH GUSTS TO 70 MPH FOR THE REMAINDER OF THIS AFTERNOON. WINDS WILL BEGIN TO DIMINISH BY THIS EVENING. THE STRONGEST WINDS ARE EXPECTED FROM NYE TO THE STILLWATER MINE SOUTH OF NYE...WITH SLIGHTLY LIGHTER WINDS EXPECTED ALONG WEST ROSEBUD CREEK SOUTH OF FIDDLER CREEK ROAD. THE COMBINATION OF STRONG WINDS AND RECENTLY FALLEN SNOW WILL RESULT IN BLOWING SNOW AND LOW VISIBILITIES IN OPEN AREAS. THOSE TRAVELING IN THE AREA SHOULD BE PREPARED FOR GUSTY WINDS AND VISIBILITIES REDUCED TO A HALF MILE OR LESS AT TIMES DUE TO BLOWING SNOW. $$ HOOLEY
000 WWUS75 KBYZ 010105 NPWBYZ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 605 PM MST THU NOV 30 2006 MTZ065-010215- /O.CAN.KBYZ.HW.W.0013.000000T0000Z-061201T0100Z/ LIVINGSTON AREA- INCLUDING THE CITY OF...LIVINGSTON 605 PM MST THU NOV 30 2006 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE HIGH WIND WARNING. SOUTHWEST WINDS ARE WEAKENING AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA AND SURFACE HIGH PRESSURE FILLS INTO THE PLAINS OF MONTANA. THEREFORE THE HIGH WIND WARNING WILL BE ALLOWED TO EXPIRE. EVEN THOUGH THE WARNING IS NO LONGER IN EFFECT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUSTS TO AROUND 55 MPH WILL PERSIST THROUGH MIDNIGHT TONIGHT. CAUTION SHOULD STILL BE USED DRIVING HIGH PROFILE VEHICLES IN THE LIVINGSTON AREA THROUGH THE EVENING. $$ MTZ066-010215- /O.CAN.KBYZ.WI.Y.0024.000000T0000Z-061201T0100Z/ BEARTOOTH FOOTHILLS- INCLUDING THE CITIES OF...FISHTAIL...MCLEOD 605 PM MST THU NOV 30 2006 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE WIND ADVISORY. SOUTHWEST WINDS ARE WEAKENING AS A PACIFIC COLD FRONT MOVES THROUGH THE AREA AND SURFACE HIGH PRESSURE FILLS INTO THE PLAINS OF MONTANA. THEREFORE THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. EVEN THOUGH THE ADVISORY IS NO LONGER IN EFFECT...SOUTHWEST WINDS OF 30 TO 40 MPH WITH OCCASIONAL GUSTS TO AROUND 55 MPH WILL PERSIST THROUGH MIDNIGHT TONIGHT. USE CAUTION IF YOU ARE DRIVING HIGH PROFILE VEHICLES ALONG THE BEARTOOTH FOOTHILLS THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this high wind warning went out at Nov 30, 2:52 AM MST, 5 hours 23 minutes earlier.
Area forecast discussion, Nov 30, 2:52 AM MST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
252 AM MST THU NOV 30 2006
.SHORT TERM...VALID FOR TDY AND FRI...
CURRENT WIND ADVISORY IN GOOD SHAPE AND WILL MAKE NO CHANGES. WITH
COLD AIR/HIGH PRESSURES IN WESTERN MONTANA LVM WIND HAS NOT BEEN
PURE GAP AND HAVE AS OF 08Z STAYED UNDER CRITERIA...BUT WITH
DEPARTING ARCTIC AIR THEY HAVE GUSTED TO 50 MPH...AND PRESSURES
ARE STILL FALLING IN CENTRAL MONTANA. GRADIENT IS MORE FAVORABLE
FOR NYE WHERE GUSTS TO NEAR 70 MPH HAVE BEEN OBSERVED. MID LEVEL
COLD ADVECTION SHOULD KICK IN SOMETIME THIS AFTN...AFTER WHICH
WINDS WILL BEGIN TO SUBSIDE.
TEMPS ALREADY IN THE LOWER TEENS AT LVM AND BIL...AND BELOW ZERO
AT MLS AND BHK EAST OF SFC TROF...BUT APPROACHING STRONG WAVE IN
BRITISH COLUMBIA SHOULD EFFECTIVELY CLEAR OUT THE ARCTIC AIR
ACROSS SE MONTANA AS IT PASSES. QUESTION REMAINS THOUGH HOW WARM
WILL IT GET TODAY...WITH SNOW COVER/CLOUD COVER/CHANCE PCPN. WITH
SPEED OF WAVE IT APPEARS SUBSIDENCE AND MID LEVEL COLD ADVECTION
WILL GET INTO OUR WESTERN PARTS BY MID TO LATE AFTERNOON...SO
THINK THERE WILL BE SOME SUN BEHIND ANY LIGHT PCPN WE MAY SEE AS
FAR EAST AS LWT-BIL-SHR. SO WILL RAISE EXPECTED HIGHS INTO THE
LOWER TO MID 30S ACROSS OUR WEST HALF. FAR EASTERN PARTS WILL
STRUGGLE TO GET ABOVE 20F.
STRONGEST Q-VECTOR CONVERGENCE ALONG WITH LESS DOWNSLOPE EFFECT
WOULD SUGGEST OUR NORTH CENTRAL AND NORTHEAST PARTS HAVE THE BEST
CHANCE OF PCPN TODAY...AND HAVE RAISED POPS IN THIS AREA. ANY
ACCUMULATIONS SHOULD STAY LESS THAN AN INCH DUE TO THE SPEED OF
THE WAVE. WILL SUSTAIN SLGT CHANCE POPS ELSEWHERE...BUT WITH
STRONG DOWNSLOPE FLOW AND DRY LOW LEVELS THINK ANY PCPN WILL TURN
OUT TO BE VERY LIGHT OR JUST VIRGA. WAVE DEPARTS TO THE EAST THIS
EVENING...AND WITH SUBSIDENCE WILL REMOVE MENTION OF PCPN OVER THE
PLAINS AFTER 06Z. INCREASED INSTABILITY MAY ALLOW FOR SOME SNOW
SHOWERS OVER THE MOUNTAINS THROUGH TONIGHT.
WILL BE MUCH WARMER ACROSS THE AREA TONIGHT. WITH DOWNSLOPE
GRADIENTS PERSISTING SOME WESTERN LOCATIONS MAY NOT FALL BELOW
20F...QUITE A CHANGE FROM WHAT WE HAVE SEEN THE PAST SEVERAL DAYS.
NEXT CHANCE OF SNOW WILL BE ASSOCIATED WITH NEXT WAVE/COLD FRONT
DROPPING FROM THE NORTH LATE FRIDAY AND FRIDAY NIGHT. HAVE RAISED
POPS ALONG THE BEARTOOTH FOOTHILLS AND BIG HORN MOUNTAINS AS WINDS
LOOK TO TURN NORTHERLY. THIS WAVE WILL ALSO TAP INTO SOME MORE
ARCTIC AIR...WITH 850MB TEMPS OF -17 TO -20C WE MAY SEE TEMPS FALL
BACK BELOW ZERO IN THE EAST BY SATURDAY MORNING.
JKL
.LONG TERM...VALID FOR SAT...SUN...MON...TUE...WED...
HAVE MADE SOME CHANGES TO THE EXTENDED IN THE SHORT TERM...BUT NOT
MANY CHANGES IN LATER PERIODS...WITH LARGE MODEL DIFFERENCES.
SATURDAY...850 MB TEMPERATURES RECOVER VERY LITTLE IN EASTERN
ZONES. HAVE LOWERED TEMPERATURES ACROSS THE AREA...BUT MOST IN THE
EAST. LATER SHIFTS MAY HAVE TO TREND WESTERN ZONES DOWN AS WELL
WITH HIGH PRESSURE OVER EASTERN MONTANA AND WEAK UPSLOPE FLOW
ACROSS THE AREA.
SATURDAY NIGHT...VERY CHALLENGING TEMPERATURE FORECAST WITH HIGH
PRESSURE CENTERED OVER WESTERN NORTH DAKOTA...AND LEE TROUGH
ALREADY FORMING IN LEE OF MOUNTAINS. HAVE GREATLY REDUCED
TEMPERATURES DOWN TO AROUND 10 BELOW ZERO IN EAST WITH SINGLE
DIGITS IN WEST. WEST AND CENTRAL ZONES MAY NEED TO COME DOWN
LATER...BUT MAY ALREADY BE SOME RECOVERY OF ARCTIC PULLING OUT.
SUNDAY...HIGH PRESSURE PULLS OUT OF DAKOTAS. SHOULD SEE SOME
RECOVERY IN TEMPERATURES.
MONDAY...ANOTHER WAVE...ALTHOUGH MUCH WEAKER PUSHES INTO DAKOTAS.
THICKNESSES AND LOW LEVEL TEMPERATURES DO NOT CHANGE MUCH SO HAVE
TRENDED TEMPERATURES SLIGHTLY WARMER.
TUESDAY AND WEDNESDAY IS WHERE THE GREATEST DIFFERENCE SHOW UP IN
MODELS. HPC FAVORING UKMET/GFS SOLUTION...WHICH IS A DRIER AND
WARMER FORECAST FOR OUR AREA AS IT TAKES WEST COAST RIDGE AND
MOVES IT FURTHER EAST OVER THE AREA. GFS DOES NOT ALLOW A
SHORTWAVE TO DROP INTO AREA AS ECMWF. ECMWF DOES PULL A WAVE INTO
WEST COAST AND PULLS DOWN COLD AIR INTO AREA ONCE AGAIN. GFS SEEMS
TO BE JUMPING AROUND ALOT WITH THIS SOLUTION WITH EC MORE
STABLE...ALTHOUGH OVERALL PATTERN WOULD SUPPORT GFS A BIT MORE.
HAVE NOT CHANGED TEMPERATURE FORECAST YET...BUT CURRENT NUMBERS
ARE A FAIR AMOUNT BELOW MEX GUIDANCE...AND DAY SHIFT WILL WANT TO
TAKE A LOOK AT NEW GFS TO POSSIBLY WARM TEMPERATURES. RASCH
&&
.AVIATION...
GUSTY WESTERLY WINDS WILL CONTINUE IN FAR WESTERN ZONES...IN THE
LIVINGSTON AND NYE AREA THROUGH THE DAY. ELSEWHERE...A WEATHER
SYSTEM WILL DROP ACROSS THE AREA. IT WILL BRING AREAS OF SNOW TO
EASTERN ZONES WITH ISOLATED SHOWERS IN WEST AND CENTRAL. THERE
WILL BE AREAS OF MVFR WITH THE SHOWERS...OTHERWISE VFR CONDITIONS
ARE EXPECTED. RASCH
&&
.PRELIMINARY POINT TEMP/POPS...
TDY FRI SAT SUN MON TUE WED
-------------------------------------------------------
BIL 033 020/030 007/019 004/028 020/031 019/028 020/030
2/S 12/S 32/S 00/B 02/S 32/S 20/B
LVM 031 019/028 008/019 002/030 022/036 022/036 022/034
3/S 22/S 32/S 00/B 02/S 32/S 20/B
HDN 034 015/032 005/018 901/025 014/033 014/027 015/035
2/S 12/S 32/S 00/B 02/S 32/S 20/B
MLS 023 011/025 000/006 909/016 006/023 008/021 010/028
4/S 22/S 32/S 00/B 02/S 32/S 20/B
4BQ 025 010/030 003/013 911/024 010/036 015/027 015/032
2/S 22/S 32/S 00/B 02/S 22/S 00/B
BHK 021 009/024 901/006 910/017 004/024 008/021 012/028
3/S 32/S 32/S 00/B 02/S 32/S 20/B
SHR 032 011/030 007/021 002/023 014/033 019/034 017/039
0/B 12/S 32/S 00/B 02/S 22/S 00/B
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR
ZONES 65-66.
WY...NONE.
&&
WEATHER.GOV/BILLINGSHazardous weather outlook, Nov 30, 4:37 AM MST, 3 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BILLINGS MT 437 AM MST THU NOV 30 2006 MTZ028-034-039>042-056-063>068-011145- SOUTHERN WHEATLAND-NORTHERN STILLWATER-EASTERN CARBON- NORTHERN PARK-NORTHERN SWEET GRASS-GOLDEN VALLEY- RED LODGE FOOTHILLS-JUDITH GAP-PARADISE VALLEY-LIVINGSTON AREA- BEARTOOTH FOOTHILLS-ABSAROKA/BEARTOOTH MOUNTAINS-CRAZY MOUNTAINS- 437 AM MST THU NOV 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA AND SOUTH CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT EXPECT STRONG SOUTHWEST WINDS ALONG THE FRONT RANGE OF THE BEARTOOTH AND ABSAROKA MOUNTAINS TODAY. WINDS WILL GUST TO 60 TO 70 MPH NEAR LIVINGSTON AND NYE. THE STRONG WINDS WILL CAUSE BLOWING SNOW AND REDUCED VISIBILITIES IN THESE AREAS...SO TRAVELERS SHOULD TAKE CAUTION...ESPECIALLY ALONG INTERSTATE 90 FROM LIVINGSTON TO SPRINGDALE. WINDS OF 15 TO 25 MPH CAN BE EXPECTED ELSEWHERE. THE ARCTIC AIRMASS WHICH HAS AFFECTED THE REGION THE PAST COUPLE OF DAYS WILL BEGIN TO RETREAT TO THE EAST. EXPECT HIGH TEMPERATURES ACROSS THE LOWER ELEVATIONS TO GET INTO THE 30S. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ029>033-035>038-057-058-WYZ098-099-011145- MUSSELSHELL-TREASURE-NORTHERN ROSEBUD-CUSTER-FALLON-YELLOWSTONE- POWDER RIVER-CARTER-SOUTHERN BIG HORN-NORTHERN BIG HORN- SOUTHERN ROSEBUD-NORTHEAST BIG HORN MOUNTAINS-SHERIDAN FOOTHILLS- 437 AM MST THU NOV 30 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...SOUTH CENTRAL MONTANA...SOUTHEAST MONTANA AND NORTH CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. THE ARCTIC AIRMASS WHICH HAS AFFECTED THE REGION THE PAST COUPLE OF DAYS WILL BEGIN TO RETREAT TO THE EAST. HIGH TEMPERATURES WILL RANGE FROM NEAR 20 ALONG THE NORTH DAKOTA BORDER TO THE LOWER 30S FROM ROUNDUP AND BILLINGS TO SHERIDAN. FOR THOSE TRAVELING ALONG INTERSTATE 90 WEST OF BILLINGS...STRONG WINDS WILL CAUSE BLOWING SNOW AND REDUCED VISIBILITIES FROM SPRINGDALE TO LIVINGSTON. WIND GUSTS OF 60 TO 70 MPH ARE EXPECTED IN THIS AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. JKL
Nearby
High Wind Warnings in Montana, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.